# SDR 2003F00567

- Difficulty date: May 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION SURFACE CORROSION WAS FOUND TO BE BEYOND LIMITS AT FLOORBEAM BS 947.5. DURNG EVALUATION OF THE AREA A PREVIOUS WAS NOTED ON THE SAME FLOORBEAM.  IN ORDER TO REPAIR THIS SKYKING OPTED TO REPLACE THE ENTIRE FLOORBEAM CAP.  AIRCRAFT CHANGE ORDER WAS GENERATED (ACO 035334) AND FLIGHT VEHICLES CONSULTING DRAWING NR 53-03246-1.  ALL WORK WAS ACCOMPLISHED ON NON ROUTINE 031249.  (M)
